# SDR P55CA0401273

- Difficulty date: November 7, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,136 hours, 18,771 cycles
- Engine: Pwa JT9D7Q
- Engine time: 49,408 hours, 12,670 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Actuator
- Part number: R41013764
- Part serial: 790045
- Condition: Malfunctioned
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, J, A

## Discrepancy

IN CLIMB AT 9200 FT, NR 1 ENGINE EGT WENT TO 771 FOR 18 SECOND, FOLLOWED BY A LOUD BLAST & BRIGHT FLASHES OF LIGHT FROM LT SIDE.  WIND MILL TIME 50 MINUTES, OIL PRESSURE 5 PSI, N1 22 PERCENT N2 18 PERCENT, FIRE SWITCHED PULLED & NR 1 EDP SUPPLY OFF.  REVIEWED EXCEEDANCE FOUND TO BE WITHIN LIMITS, ENGINE VISUAL INSPECTION ACCOMPLISHED, FOUND FUEL CONTROL ACTUATOR C/B OPEN.  REPLACED FUEL CONTROL MOTOR ACTUATOR PER AMM 73-00-00, PERFORMED ENGINE RUN UP OK.
